Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2012, Article ID 296591, 34 pages
http://dx.doi.org/10.1155/2012/296591
Research Article

Radially Symmetric Solutions of

1Department of Mathematics, University of Pittsburgh, Pittsburgh, PA 15260, USA
2Department of Mathematics, University of Pittsburgh at Greensburg, Greensburg, PA 15601, USA

Received 31 May 2012; Accepted 10 August 2012

Academic Editor: Julio Rossi

Copyright © 2012 William C. Troy and Edward P. Krisner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

William C. Troy and Edward P. Krisner, “Radially Symmetric Solutions of ,” International Journal of Differential Equations, vol. 2012, Article ID 296591, 34 pages, 2012. https://doi.org/10.1155/2012/296591.